On relations among metric derived numbers
Acta Universitatis Carolinae. Mathematica et Physica, Tome 50 (2009) no. 2, pp. 39-47
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_2009_50_2_a4,
author = {Koc, Martin},
title = {On relations among metric derived numbers},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {39--47},
year = {2009},
volume = {50},
number = {2},
mrnumber = {2567174},
zbl = {1183.26003},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_2009_50_2_a4/}
}
Koc, Martin. On relations among metric derived numbers. Acta Universitatis Carolinae. Mathematica et Physica, Tome 50 (2009) no. 2, pp. 39-47. http://geodesic.mathdoc.fr/item/AUCMP_2009_50_2_a4/